# SDR AUS20040258

- Difficulty date: April 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8021709
- Condition: Faulty
- Location: Pneumatic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE PRESSURE REGULATING VALVE (PRV) FAULTY.
